On Uniform Differentiability

Volume 56 / 2008

S. Rolewicz Bulletin Polish Acad. Sci. Math. 56 (2008), 231-237 MSC: Primary 46G05, 49J50. DOI: 10.4064/ba56-3-6


We introduce the notion of uniform Fréchet differentiability of mappings between Banach spaces, and we give some sufficient conditions for this property to hold.


  • S. RolewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8, P.O. Box 21
    00-956 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image